# SDR SWAA2025030695375

- Difficulty date: February 13, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 73,353 hours, 38,618 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LH HORIZ PRESSURE DECK BS 665 LBL 34 WL 202; .790' LONG. MARKED ENDS.<[01] REMOVED THE DAMAGE WEB; CUT AND REMOVED THE DAMAGED PART OF THE WEB PER SRM 53-40-51-2R-2 PAR. 4. C. (1)(2)(3)(B) FIG. 203.   INSTALLED L/H PRESSURE DECK BS663- BS773; L BL 30 -LBL62; WL 202 REPAIR PARTS PER SRM 53-40-51-2R-2. PAR. 4. A - N.;[02] VERIFIED CORRECTIVE ACTION #1
